Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A B.A.I. proof of the non-Arens regularity of $L^1(\mathcal G)$


Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 133 (2005), 163-165
MSC (2000): Primary 43A10, 46H99, 46B10
DOI: https://doi.org/10.1090/S0002-9939-04-07600-2
Published electronically: July 26, 2004
MathSciNet review: 2085165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The non-Arens regularity of $L^1(\mathcal G)$ is proved for all non-discrete groups and all amenable groups. The proof uses bounded approximate identities in an elementary way.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A10, 46H99, 46B10

Retrieve articles in all journals with MSC (2000): 43A10, 46H99, 46B10


Additional Information

Colin C. Graham
Affiliation: Department of Mathematics, University of British Columbia (Mailing address: RR#1–H-46, Bowen Island, British Columbia, Canada V0N 1G0)
Email: ccgraham@alum.mit.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07600-2
Keywords: Arens regularity, bounded approximate identity, Day point, locally compact group
Received by editor(s): September 10, 2003
Published electronically: July 26, 2004
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society